MathSciNet Relay Station
MathSciNet bibliographic data
MR1465800 (98m:60153) 60K35 (82C43)
Häggström, Olle; Peres, Yuval; Steif, Jeffrey E. Dynamical percolation. Ann. Inst. H. Poincaré Probab. Statist. 33 (1997), no. 4, 497–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement